Boundedness of l-index of analytic curves

Author M. T. Bordulyak, M. M. Sheremeta
mbordulyak@yahoo.com, m_m_sheremeta@list.ru
Lviv Ivan Franko National University

Abstract We introduce a concept of an analytic curve of bounded l-index and investigate possible growth of such curves. Moreover, l-index boundedness of analytic curves satisfying linear dif- ferential equations is investigated.
Keywords analytic function, analytic curve; bounded l-index; system of linear differential equations
Reference 1. Sheremeta M.M. Analytic functions of bounded index. Lviv: VNTL Publishers. 1999. 141p.

2. Heath L.F. Vector-valued entire functions of bounded index satisfying a differential equation// J. Res. Nat. Bur. Standards. 1978. V.83, 1. P. 7579.

3. Roy R., Shah S.M. Vector-valued entire functions satisfying a differential equation// J. Mat. Anal. Appl. 1986. V.116. P. 349362.

4. Roy R., Shah S.M. Growth properties of vector entire functions satisfying differential equations// Indian J. Math. 1986. V.28, 1. P. 2535.

5. Hayman W.K. Differential inequalities and local valence// Pacific J. Mat. 1973. V.44. P. 117137.

Pages 152-161
Volume 36
Issue 2
Year 2011
Journal Matematychni Studii
Full text of paper PDF
Table of content of issue HTML